# SDR QXEA200601276

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,497 hours, 12,753 cycles
- System (JASC): 3160 · Central Display
- Part: Pdu
- Part number: C19190AB04
- Part serial: 516
- Condition: Faulty
- Location: Cockpit
- Part time: 6,818 hours, 6,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2437: RETURN TO GATE, 'HOT PFD' MESSAGE ON ED.  MAINTENANCE REPLACED THE NR 2 PFD PER MTC 6316104.  OPS CHECKS GOOD.  AIRCRAFT REMAINS CAT III.  AIRCRAFT RETURNED TO SERVICE.
